# SDR UALA2012051102754

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 45,908 hours, 5,659 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TANK WOULD NOT ACCEPT FUEL.  BOTH FUEL VALVES IN RIGHT MAIN OPERATE IN MANUAL ONLY.   DEFERRED BOTH RIGHT MAIN TANK FUEL VALVES PER MEL.
